MathSciNet Relay Station
MathSciNet bibliographic data
MR565330 (81c:16011) 16A24 (14L17)
Radford, David E. On an analog of Lagrange's theorem for commutative Hopf algebras. Proc. Amer. Math. Soc. 79 (1980), no. 2, 164–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement